# SDR SWAA2022022490365

- Difficulty date: April 30, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 43,258 hours, 21,318 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Strip
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E WIGGLE STRIP AT ORSS 261 HAS SHEARED RIVETS AND IS CRACKED.. / REMOVED & REPLACED R/W T/E WIGGLE STRIP PER SRM 51-40-02-0G-0 STEPS 4.A.& B.
